# SDR UIEA2023032300281

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 87,862 hours, 13,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

EXIT SIGN BY DOOR HANDLE FELL OFF( RE-INSTALED EXIT SIGN IAW B767 AMM 25-63-00. NO FURTHER DEFECTS NOTED )
